# SDR I5EA2024031400001

- Difficulty date: February 13, 2024
- Submitted: March 14, 2024
- Operation: Air carrier
- Aircraft: N149XA
- Make and model: Boeing 737484
- Aircraft serial: 27149
- Aircraft time: 62,963 hours, 39,449 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Part number: NOTREPORTED
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING CORROSION FUEL TANK INTERNAL AT SUMP DRAIN BETWEEN STR 9-10 BETWEEN WBL 2.0 AND WBL 8.0.   PERFORMED E.O.# SWA-231028, PERFORM STEP # 18 OF THIS E.O. EVERY C CHECK.
